# SDR FDEA202404300522

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR : NOSE LANDING GEAR RIGHT HAND SIDE TRUNNION FITTING STATION 595 AREA   FOUND CRACKED. LANDING GEAR: NOSE LANDING GEAR RIGHT HAND SIDE TRUNNION FITTING CRACK AT STATION   595 CARRIED OUT REPAIR IN ACCORDANCE WITH EA # 1-5310-T0379130P1 TITLE: FUSELAGE -   MAIN FRAME - CRACK REPAIR ON RH NOSE LANDING GEAR TRUNNION FITTING, STA 595. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
